# SDR CA120111001

- Difficulty date: January 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 11,754 hours
- Engine: Ge CF348E5A1
- System (JASC): 5797 · Wing System Wiring
- Part: Wire Harness
- Part number: 17106001401
- Condition: Chafed
- Location: Wing Root
- Part time: 14,377 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE HARNESS WAS RUBBING ON A BRACKET, PN 170-31533-401, SRM 57-50-00, AT THE WING ROOT.  THE 4 WIRES DAMAGED ARE W502-00178-24 GOES FROM P0589-P1249 THE LT OTBD FLAP SKEW SENSOR T4, W502-00046-24 GOES FROM P0589-P0915 GROUND SPOILER PROX SENSOR, W502-00023-24 GOES FROM P0591-P0919 MULTIFUNCTION SPOILER NR 4 ACTUATOR AND W502-00063-24 P0589-P0923 LT INBD AILERON ACTUATOR. WIRE W502-00178-24 IS CHAFED THROUGH THE INSULATION AND METALIC SHIELDING, APPOXIMATELY 3750" LONG AND ROUGHLY .5 THE DIAMETER OF THE WIRE. WIRE W502-00046-24 IS CHAFTED THROUGH THE INSULATION ONLY, APPOXIMATELY .2500" LONG AND ROUGHLY .2500 THE DIA OF THE WIRE.  WIRE W502-00023-24 IS CHAFED THROUGH THE INSULATION ONLY, APPOXIMATELY  .3125" LONG AND ROUGHLY .2500 THE DIAMETER OF THE WIRE. WIRE W502-00063-24 IS CHAFED THROUGH THE INSULATION ONLY, APPROXIMATELY .2500" LONG AND ROUGHLY .1250 THE DIAMETER OF THE WIRE.
